Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On finitely presented metabelian groups


Author: Gilbert Baumslag
Journal: Bull. Amer. Math. Soc. 78 (1972), 279
MSC (1970): Primary 20F05
DOI: https://doi.org/10.1090/S0002-9904-1972-12958-6
MathSciNet review: 0291260
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hall, Finiteness conditions for soluble groups, Proc. London Math. Soc. (3) 4 (1954), 419-436. MR 17, 344. MR 72873
  • 2. G. Baumslag, A finitely presented metabelian group with a free abelian derived group of infinite rank, Proc. Amer. Math. Soc. (submitted). MR 299662

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F05

Retrieve articles in all journals with MSC (1970): 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12958-6

American Mathematical Society